# SDR YENA2024110801440

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 7,080 hours, 1,031 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 54591
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#615, JFK-SFO. (ETOPS) "ENG 1 FIRE LOOP B FAULT AMBER APPEARED ON ECAM AND RESOLVED 4 TIMES IN FLIGHT; REMOVED AND REPLACED ENG #1 AGB LOOP B IAW AMM 26-12-17. OPS CHECK NORMAL. NO FAULT PRESENT AT THIS TIME. MX-4 UPDATED PLACARD REMOVED.
